RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1972, Volume 27, Issue 6(168), Page 265 (Mi umn5163)  

Letters to the Editor

Letter to the Editor

Yu. I. Lyubich


Full text: PDF file (63 kB)

Bibliographic databases:

Citation: Yu. I. Lyubich, “Letter to the Editor”, Uspekhi Mat. Nauk, 27:6(168) (1972), 265

Citation in format AMSBIB
\Bibitem{Lyu72}
\by Yu.~I.~Lyubich
\paper Letter to the Editor
\jour Uspekhi Mat. Nauk
\yr 1972
\vol 27
\issue 6(168)
\pages 265
\mathnet{http://mi.mathnet.ru/umn5163}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=446582}
\zmath{https://zbmath.org/?q=an:0285.92021}


Linking options:
  • http://mi.mathnet.ru/eng/umn5163
  • http://mi.mathnet.ru/eng/umn/v27/i6/p265

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Errata
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:140
    Full text:81
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020